brown discharge/spotting for 3 weeks?
I started Levora in November - everything was fine. I didn't spot or anything. I skipped periods on it but when I was home for break in December/January, I took the placebo pills since I wasn't having sex during that time. I had my period the 1st week of January. But then I noticed I started getting more acne, so my doctor gave me Trisprintec instead. I didn't wait to get my February period before switching to Trisprintec, I just went right into the new pack. I started the new pack 2nd week of February. Then, on the 14th, I started having brown discharge with pinkish/reddish blood. I was supposed to get my period this week, but so far, nothing (although I was stupid and took Sun/Mon/Tues pills of the Levora. Dumb, I know. I forgot!) There have been a few times this week where I'll feel blood coming out, and I'll go into the bathroom and there will be blood in the toilet, so I'll put a tampon in. Take it out a few hours later, there will be only a little bit of blood or sometimes even brown discharge/blood.
I know that the brown discharge is probably just old blood from when I skipped periods, but it doesn't explain why my menstrual blood isn't coming out! Could I be pregnant? My boyfriend and I don't use condoms - just birth control.
Should I start the new pack of Levora on Sunday? Or wait until I get an actual period and THEN start the Sunday after? I don't know what to do - my anniversary with my boyfriend is this weekend, and we'll want to have sex... any advice?